MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 3085 SP SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 3085 SP SURGICAL TABLE
Model Number 3085 SP Surgical Table
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The medwatch report did not identify the serial number of the table in question and to date, it has not been provided by the user facility.Steris has contacted the user facility requesting additional information regarding the reported event and to inspect the table; however, to date, a response has not been provided.A review of service records does not indicate that steris was contacted regarding the reported event prior to receiving the medwatch report.The user facility reported that the table has been returned to service.It is likely that the reported event is attributed to user error as the floor locks may have been unlocked while the patient was on the table.The 3085 sp surgical table operator manual states (1-1), "warning - tipping hazard: do not place patient on the table unless floor locks are engaged.Do not release floor locks while patient is on table." a follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported via medwatch report # (b)(4), that during a patient procedure, their 3085 sp surgical table began to tip.The table was stabilized, and the procedure was completed successfully.No report of injury or procedure delay.

Brand Name
3085 SP SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17307116
Report Number1043572-2023-00124
Device Sequence Number20636515
Product Code FQO
UDI-Device Identifier00724995155056
UDI-Public00724995155056
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3085 SP Surgical Table
Device Catalogue NumberST010102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown